# SDR DL757960931

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Exterior
- Component: 767
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THREE EMERGENCY EXITS LIGHTS OUT DURING S/C--NR'S L560, L561, AND L569.  RELAMPED LIGHTS, CKS GOOD.
